MathSciNet Relay Station
MathSciNet bibliographic data
MR1347187 42C05 (60H10)
Teplyaev, A. V. Continuous analogues of random polynomials that are orthogonal on the circle. (Russian) Teor. Veroyatnost. i Primenen. 39 (1994), no. 3, 588--604; translation in Theory Probab. Appl. 39 (1994), no. 3, 476–489 (1995)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement